# SDR DL757100350

- Difficulty date: October 30, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT AFT BULKHEAD FITTING LOWER OTBD CORNER HAS DEEP CHAFING DAMAGE.  ACCOMPLISHED ERA 478035-14 REV ORIG AT SAA SAT REF NON ROUTINE CARD 139671.
